# SDR SIMA200902803

- Difficulty date: January 25, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 25,741 hours, 21,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE RT GALLEY BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 20 AND 22.  REMOVED THE CORRODED BEAM, POSITIONED NEW BEAM, DRILLED, CLEANED, ALODINED AND PRIMED REPAIR PART.  REPAIR DONE IAW EMB SRM (SRM EMB 145/1142 REV 40) CHAPTER 51-20-02.  AIRCRAFT RETURNED TO SERVICE.
